| Model Number |
M00568211 |
| Medical Device Problem Codes |
Obstruction of Flow (2423); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/16/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6 (device codes): imdrf device code a1409 captures the reportable event of peg tube obstructed.
Event or Problem Description
Note: this report pertains to the first of two endovive standard peg kit push method used during the same procedure.It was reported to boston scientific corporation that an endovive standard peg kit push method was used during a percutaneous endoscopic gastrostomy (peg) insertion procedure performed on (b)(6) 2023.It was reported that the guidewire would not pass through the peg tube.A second peg kit was opened and had the same problem.The procedure was completed with a third endovive standard peg kit push method.There were no patient complications reported as a result of this event.